Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Strongly typical representations of the basic classical Lie superalgebras
HTML articles powered by AMS MathViewer

by Maria Gorelik PDF
J. Amer. Math. Soc. 15 (2002), 167-184 Request permission

Abstract:

We describe the category of representations with a strongly typical central character of a basic classical Lie superalgebra in terms of representations of its even part.
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 17B10, 17B20
  • Retrieve articles in all journals with MSC (2000): 17B10, 17B20
Additional Information
  • Maria Gorelik
  • Affiliation: Department of Mathematics, Weizmann Institute of Science, Rehovot 76100, Israel
  • Email: gorelik@wisdom.weizmann.ac.il
  • Received by editor(s): December 6, 2000
  • Published electronically: September 24, 2001
  • Additional Notes: The author was partially supported by TMR Grant No. FMRX-CT97-0100. Research at MSRI was supported in part by NSF grant DMS-9701755
  • © Copyright 2001 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 15 (2002), 167-184
  • MSC (2000): Primary 17B10, 17B20
  • DOI: https://doi.org/10.1090/S0894-0347-01-00381-2
  • MathSciNet review: 1862800